MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.The customer informed physio-control that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.Physio-control evaluated the customers device and was unable to duplicate the reported issue.Physio-control found corrosion on the battery accessory terminals that was provided with the device and replaced the battery as a precaution.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted physio-control to report that their device shutdown on it's own.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio evaluated the device's keylog and found that the batteries being used were manufactured in 2015 and 2017 respectively, making them approximately 6 and 4 years old.Per the operating instructions for the lifepak 15, batteries should be replaced approximately every 2 years.

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key12351615
Report Number0003015876-2021-01655
Device Sequence Number4309115
Product Code MKJ
UDI-Device Identifier00883873912775
UDI-Public00883873912775
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2021
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1